# SDR ASOA2013071208639

- Difficulty date: June 3, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,365 hours, 27,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM ANGLE CRACKED AT FS 280, RBL 9.0.   REMOVED CRACKED ANGLE IAW SRM 51-42-06 AND 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW ANGLE IAW SRM 51-42-06 AND 51-42-21.
